Posted by Cherry Carver on February 17, 2010, at 10:14:30
In reply to Re: Zoloft causes early waking for me » SLS, posted by dcruik518 on December 5, 2009, at 10:38:17
When doctors tried to take me off Klonopin (clonazepam), among other things they tried unsuccessfully were Wellbutrin and Desyrel (trazadone). I have severe panic disorder and Klonopin has worked well by itself, or with (in emergencies) Ativan (lorazepam). Desyrel made my heart race and I could not sleep while taking it. Abilify has so many bad side-effects that I would never take it. Melatonin mixed with all this stuff--wow! That is a LOT of medicine! Have you tried taking any one of these medications on its own? I feel concerned about you, because I have been in a situation where doctors put me on multiple meds at the same time despite the fact Klonopin was working by itself. The combinations they handed out caused problems that persist to this day.
> I've had bad luck with Wellbutrin, but I wonder if it might work with Zoloft anyway? My main problem is lack of motivation and energy--but I also have social anxiety. I take Zoloft, Abilify, and Adderall, clonazepam during the day, and trazodone with melatonin at night.
> Any thoughts?